# SDR 2004FA0000525

- Difficulty date: May 17, 2004
- Submitted: July 6, 2004
- Operation: General aviation
- Aircraft: N41HF
- Make and model: Braero HS125700A
- Aircraft serial: NA0208
- Engine: Garrtt TFE7313R1H
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: JKL6839
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH CREW SELECTED THE GEAR HANDLE DOWN, THE NOSE DOWNLOCK ANNUNCIATOR DID NOT ILLUMINATE WITH GEAR HANDLE IN DOWN POSITION.  CREW ATTEMPTED TO CHANGE THE NOSE DOWNLOCK ANNUNCIATOR BULBS, BUT COULD NOT REMOVE THE ANNUNCIATOR.  WHEN THE AIRCRAFT ARRIVED AT THE HANGAR, REMOVED THE NOSE GEAR DOWN LOCK ANUNCIATOR, THE ANNUNCIATOR HOUSES FOUR BULBS, TWO FOR GEAR UP ANNUNCIATION, TWO FOR THE DOWN AND LOCKED ANNUNCIATION.  THE TWO BULBS FOR THE DOWN AND LOCKED ANNUNCIATION WERE BURNED OUT.  REPLACED THE DOWNLOCK BULBS AND ANNUNCIATORS TEST GOOD.  INSTALLED A SCREW DRIVER ON THE AC TO ASSIST IN REMOVING THE ANNUNCIATOR.  (GL05200405284)
